# SDR AUS20020672

- Difficulty date: June 20, 2002
- Submitted: August 7, 2002
- Operation: Air carrier
- Make and model: Dhav DHC8102
- Engine: Pwa PW120A
- Propeller: Hamstd 14SF7
- System (JASC): 3500 · Oxygen System
- Part: Line
- Part number: 83510011107
- Condition: Misrepaired
- Location: Oxygen System
- Stage of operation: IN
- How discovered: V
- Nature of condition: W
- Precautionary procedure: K

## Discrepancy

(AUS) OXYGEN LINES WRAPPED WITH INCORRECT SPIRAL WRAP AS PER SB A8-35 AND AD/DHC-8/14. PERSONNEL/MAINTENANCE ERROR. UNAPPROVED PART.
